Cycles and bipartite graph on conjugacy class of groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), p. 233-248
@article{RSMUP_2010__123__233_0,
     author = {Taeri, Bijan},
     title = {Cycles and bipartite graph on conjugacy class of groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {123},
     year = {2010},
     pages = {233-248},
     zbl = {pre05780253},
     mrnumber = {2723516},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__123__233_0}
}
Taeri, Bijan. Cycles and bipartite graph on conjugacy class of groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010) pp. 233-248. http://www.numdam.org/item/RSMUP_2010__123__233_0/

[1] R. Baer, Group elements of prime power index. Trans. Amer. Math. Soc., 75 (1953), pp. 20--47. | MR 55340 | Zbl 0051.25702

[2] E. A. Bertram - M. Herzog - A. Mann, On a graph related to conjugacy classes of groups, Bull. London Math. Soc., 22 (1990), pp. 569--575. | MR 1099007 | Zbl 0743.20017

[3] D. Bubboloni - S. Dolfi - M. A. Iranmanesh - C. E. Praeger, On bipartite divisor graphs for group conjugacy class sizes, J. Pure Appl. Algebra, 213 (2009), pp. 1722--1734. | MR 2518171 | Zbl 1176.20027

[4] C. Casolo, Finite groups with small conjugacy classes. Manuscripta Math., 82 (1994), pp. 171--189. | MR 1256158 | Zbl 0819.20024

[5] A. R. Camina - R. D. Camina, Implications of conjugacy class size, J. Group Theory, 1 (1998), pp. 257--269. | MR 1633180 | Zbl 0916.20015

[6] A. R. Camina - R. D. Camina, Coprime conjugacy class sizes, Asian-European J. Math., 2 (2009), pp. 183--190. | MR 2532697 | Zbl 1185.20024

[7] D. Chillag - M. Herzog - A. Mann, On the diameter of a graph related to conjugacy classes of groups, Bull. London Math. Soc., 113, No. 2 (1993), pp. 255--262. | MR 1209249 | Zbl 0810.20018

[8] J. H. Conway - R. T. Curtis - S. P. Norton - R. A. Wilson, ATLAS of Finite Groups, Oxford Univ. Press (Oxford, 1985). | MR 827219 | Zbl 0568.20001

[9] S. Dolfi - E. Jabara, The structure of finite groups of conjugate rank 2, Bull. London Math. Soc. To appear. | MR 2557472 | Zbl 1188.20021

[10] B. Huppert, Endliche Gruppen I, Springer-Verlag (Berlin, 1967). | MR 224703 | Zbl 0412.20002

[11] M. A. Iranmanesh - C. E. Praeger, Bipartite divisor graphs for integer subsets (submitted for publication). | Zbl pre05815417

[12] N. Itô, On finite groups with given conjugate types II, Osaka J. Math., 7 (1970), pp. 231--251. | MR 263910 | Zbl 0198.04305

[13] N. Itô, On Finite Groups with Given Conjugate Types. III, Math. Z., 117 (1970), pp. 267--271 | MR 289625 | Zbl 0209.05501

[14] L. S. Kazarin, On groups with isolated conjugacy classes, Izv. Vyssh. Uchebn Zaved. Mat., 25 (1981), pp. 40--45. | MR 636915 | Zbl 0516.20011

[15] M. L. Lewis, Solvable groups having almost relatively prime distinct irreducible character degrees, J. Algebra, 174 (1995), pp. 197--216. | MR 1332867 | Zbl 0833.20011

[16] M. Fang - P. Zhang, Finite groups with graphs containing no triangles, J. Algebra, 264 (2003), pp. 613--619. | MR 1981424 | Zbl 1024.20021

[17] J. Rebmann, F-Gruppen, Arch. Math., Vol. XXII (1971), pp. 225--230. | MR 291275 | Zbl 0221.20032

[18] M. Suzuki, Group Theory I, Springer-Verlag (New York, 1986). | MR 815926 | Zbl 0472.20001